Jakab, Dorottya and Ludányi, Zsófia (2023) A „makarónikifejezések” helyesírási problémái. ANYANYELV-PEDAGÓGIA, 16 (1). pp. 137-139. ISSN 2060-0623
![]() |
Text
Anyp_XVI_2023_1_12.pdf Restricted to Repository staff only Download (179kB) | Request a copy |
Official URL: https://www.anyanyelv-pedagogia.hu/cikkek.php?id=1...
Item Type: | Article |
---|---|
Subjects: | P Language and Literature / nyelvészet és irodalom > P0 Philology. Linguistics / filológia, nyelvészet |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 28 Sep 2023 12:56 |
Last Modified: | 28 Sep 2023 12:56 |
URI: | http://real.mtak.hu/id/eprint/175613 |
Actions (login required)
![]() |
Edit Item |